American University
Browse
thesesdissertations_1284_OBJ.pdf (5.43 MB)

QUANTUM MECHANICAL PARADOXES AND NON-STANDARD LOGICS

Download (5.43 MB)
thesis
posted on 2023-08-04, 12:59 authored by James Hammond McGrath

Source: Dissertation Abstracts International, Volume: 39-01, Section: A, page: 3210.

History

Publisher

American University

Language

English

Notes

Ph.D. American University 1978.

Handle

http://hdl.handle.net/1961/thesesdissertations:1284

Media type

application/pdf

Access statement

Unprocessed

Usage metrics

    Theses and Dissertations

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC